Journal article icon

Journal article

Shimura varieties at level $\Gamma_1(p^{\infty})$ and Galois representations

Abstract:

We show that the compactly supported cohomology of certain U(n, n) or Sp(2n)-Shimura varieties with Γ1(p∞)-level vanishes above the middle degree. The only assumption is that we work over a CM field F in which the prime p splits completely. We also give an application to Galois representations for torsion in the cohomology of the locally symmetric spaces for GLn/F. More precisely, we use the vanishing result for Shimura varieties to eliminate the nilpotent ideal in the construction of these G...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Subgroup:
Mathematical Institute
Role:
Author
ORCID:
0000-0002-6825-0458
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Subgroup:
Mathematical Institute
Role:
Author
Expand authors...
Publisher:
Cambridge University Press Publisher's website
Journal:
Compositio Mathematica Journal website
Volume:
156
Issue:
6
Pages:
1152-1230
Publication date:
2020-05-26
Acceptance date:
2020-02-06
DOI:
EISSN:
1570-5846
ISSN:
0010-437X
Pubs id:
1088180
Local pid:
pubs:1088180

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP